Aspirin 325mg Regular Strength Tablets Large Bottle

Aspirin 325mg Regular Strength Tablets Large Bottle

SKU: 797706 Category:

$10.49

Available on backorder

Compare

Description

Aspirin brand of acetylsalicylic acid, or ASA, is an anti-inflammatory. That?s what makes Aspirin so effective in relieving pain, like headache, toothache, backache, joint pain, and also in relieving pain and fever due to cold and flu.???

Aspirin tablets have a micro-thin coating making them easy to swallow.???

Dosage: Take 1 or 2 Aspirin tablets with a glass of water every 4 hours as necessary. Maximum 12 tablets daily.???

Active Ingredients:
Acetylsalicylic acid (ASA) … 325 mg

Non-Active Ingredients: Corn starch, hypromellose, powdered cellulose, triacetin.

Please refer to the package for additional information.

Should you require consultation with a pharmacist, you may contact our Well.ca Pharmacist. Please read the label, warnings and inserts provided by the manufacturer and consult your healthcare professional when purchasing medications or natural health products to be sure the product is right for you.??

Reviews

There are no reviews yet.

Only logged in customers who have purchased this product may leave a review.

Questions and answers of the customers

There are no questions yet, be the first to ask something for this product.